# SDR AALA202211160349

- Difficulty date: November 2, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,256 hours, 33,675 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370622206
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING AFT LUG WEB IN THE CORNER RADIUS ON THE KEEL BEAM. MAINTENANCE REPLACED HINGE FITTING PER EA 339820.
